# SDR UALA2012013000586

- Difficulty date: January 29, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 62,200 hours, 22,022 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS R AFT EVAC SLIDE ARM LEVER DIFFICULT TO POSITION.  CREW COMMENTS: DOOR 3R ARM LEVER DIFFICULT TO ARM.  ADJUSTED AFT GIRT BAR LIFTER RADIUS ROD END UP DUE TO BINDING OF GIRT BAR FITTING TO RECEIVER, OPS CHECKS GOOD.
